advertisement

ADHD

Question
Posted by: | 2019/04/13

Q.

Taking isdexametaphine and venlafaxine

This is my first day so I don't really know if it has to do with the medication or not, I'm 278lbs 5'7, 16 years old. When I started the day I felt amazing on it, though slightly numb like I couldn't think. I had something bad happen to me in the middle of the day causing my mood to crash and be unable to recover. As I write this I'm having really bad chest pains. I think it's just acid reflux from not eating all day. I've noticed sexual problems. Dilated pupils, difficulty concentrating and a numb anxiety

Expert's Reply

A.

ADHD Expert
- 2019/04/15

This may be passing side-effects. If it continues, please consult your prescribing doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.